I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Upper body rash?

User
Posted 09 Apr 2019 at 16:33

Hi all,

I had RP November 2014, recurrence in Sept ‘17 

commenced Bicalutamide Dec’17

also on 20mg Tamoxifen daily since January ‘19 (previously 10mg from May’18)

all in all I have been managing, worst problems were the moobs but the Tamoxifen has curbed the pain, so mainly dealing with fatigue

however a new problem has arisen and I don’t know if its connected to the meds, over the past 2 weeks  I have developed a pretty full on upper body rash which is itchy and a bit uncomfortable. There are many many small 4-5cm marks from my neck to the bottom of my back, front and back

I am trying to see GP but I just wanted to enquire if anyone else on these meds have had anything like this?

Bill

 

 

 

 

User
Posted 09 Apr 2019 at 18:26

Yes, it’s a pretty common side-effect. My GP prescribed me a steroid cream called “Betnovate”, which quickly sorted it out. It springs up every few weeks for me, but a couple of days treatment with the cream sorts it out. I get it mainly on the lower legs and lower abdomen. It itches like crazy!

Cheers,

Chris

Edited by member 09 Apr 2019 at 18:28  | Reason: Not specified

User
Posted 09 Apr 2019 at 20:12

Ah cheers

damn nuisance but good to know it can be quickly treated 

 
Forum Jump  
©2019 Prostate Cancer UK